# SDR AALA201508039019

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 46,971 hours, 19,791 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: D5337060121190
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK, KEEL BEAM ANGLE CRACKED AT FRAME 41 IN THE YELLOW HYDRAULIC ACCUMULATOR BAY ON THE RIGHT SIDE.  REPLACED KEEL BEAM ANGLE IAW DWG D53370601 & SRM 51-72-00.
